# SDR DHL2006762525

- Difficulty date: June 28, 2006
- Submitted: August 3, 2006
- Operation: Air carrier
- Aircraft: N762AT
- Make and model: Boeing 727-2B7
- Aircraft serial: 22162
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Web
- Condition: Cracked
- Location: Zone 100
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AT RT SIDE OF AFT AIRSTAIR WELL CRACK EMANATING FROM LOWER LIGHTENING HOLE ON TORQUE BOX AT BS 1237.  CUT OUT DAMAGED SECTION 11/8X1 AT RT SIDE OF AFT AIRSTAIR WELL TORQUE BOX WEB LIGHTENING HOLE STA 1237 IAW B727 SRM 51-40-2.  FABRICATED DOUBLERS 7075T-6 .040 PO 9003137 3 1/2" BY 2 3/4" AS PER B727 SRM 51-40-2 .  TREATED AND PRIMED DOUBLERS AS PER B727 SRM 51-10-2.  INSTALLED DOUBLER AT RT SIDE OF AFT AIRSTAIR WELL TORQUE BOX WEB LIGHTENING HOLE STA 1237 AS PER B727 SRM 51-40--2.
